DERMATOLOGY DILEMMASSulfasalazine-Induced Toxic Epidermal Necrolysis A Challenging Case During the COVID-19 PandemicShahidi-Dadras, Mohammad MD; Shahrigharahkoshan, Shaghayegh MSc; Yazdi, Esmat MD; Fatemi, Alireza MD; Mahboubi-Fooladi, Zahra MD; Dadkhahfar, Sahar MDEditor(s): Martinez, Nicole PhD, RN, FNP-BC, ENP-C, PHN, Column Editor Author Information Skin Research Center (Drs Shahidi-Dadras and Dadkhahfar), Men's Health and Reproductive Health Research Center (Dr Fatemi), Department of Radiology (Dr Mahboubi-Fooladi), Department of Internal Medicine, Clinical Research Development Unit of Shohada-e-Tahrish Hospital (Dr Yazdi), Shahid Beheshti University of Medical Sciences, Tehran, Iran; and Faculty of Medicine, Université Laval, Quebec City, Quebec, Canada (Ms Shahrigharahkoshan). Corresponding Author: Sahar Dadkhahfar, MD, Shahid Beheshti University of Medical Sciences, Shohada-e Tajrish Hospital, Tehran, Iran ([email protected]). Mohammad Shahidi-Dadras and Shaghayegh Shahri-gharahkoshan are joint first authors. Disclosure: The authors report no conflicts of interest. Advanced Emergency Nursing Journal: July/September 2021 - Volume 43 - Issue 3 - p 194-197 doi: 10.1097/TME.0000000000000361 Buy Metrics Abstract COVID-19 is a major health issue, and patients with underlying conditions are more susceptible to catastrophic outcomes. Toxic epidermal necrolysis (TEN) is a severe systemic disease caused by an immune system hypersensitive reaction. We present a case of TEN induced following sulfasalazine administration that later on complicated with COVID-19, deep vein thrombosis, pulmonary emboli, and eventually death. © 2021 Wolters Kluwer Health, Inc. All rights reserved.